MAUDE Adverse Event Report: BIOSENSE WEBSTER INC TRUPULSE¿ GENERATOR; PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION

BIOSENSE WEBSTER INC TRUPULSE¿ GENERATOR; PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION
Catalog Number D141702
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: per fda request, mdr submissions for the trupulse¿ generator are to be reported with pma details of the catheter used along with the trupulse¿ generator.Therefore, this file is processed with the ablation catheter information of the varipulse¿ bi-directional catheter.The hardware investigation has begun but it has not been completed at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with a trupulse¿ generator and after about 15-20 ablations, coming on the third application, the trupulse¿ system shut off on its own and rebooted automatically.This then recurred approximately five lesions later.After the system rebooted each time, the medical team was able to continue with normal functionality of the trupulse¿ system and after the second reboot, the system functioned with no issue for the remainder of the case.The case continued.No patient consequences were reported.

Brand Name
TRUPULSE¿ GENERATOR
Common Device Name
PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FLEX
hamatechet 2
migdal haemek
IS  
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24931678
Report Number2029046-2026-01285
Device Sequence Number5357280
Product Code QZI
UDI-Device Identifier10846835025248
UDI-Public(01)10846835025248(11)250729
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD141702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown